# SDR ALG2003F00009

- Difficulty date: December 11, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 23356
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP CHECK, BOTH NR 1 AND NR 2 ENGINE FUEL PRESSURE LIGHT ILLUMINATED.  WHEN THROTTLES WERE ADVANCED FROM IDLE AND AIRCRAFT WAS BROUGHT TO A HOVER DURING HOVER TURN BOTH NR 1 AND NR 2 FUEL PRESSURE LIGHTS FLICKED AND STAYED ON.  THE MECHANIC REMOVED AND REPLACED BOTH NR 1 AND NR 2 FUEL PRESSURE SWITCHES AND AIRCRAFT WAS RETURNED TO SERVICE.
